# SDR 2008UALA05937

- Difficulty date: September 30, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 37,638 hours, 14,236 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD ENTRY DOOR SLIDE LOWER AFT ATTACH FITTING TO DOOR CRACKED.  REPLACED SLIDE.
